IJPAM: Volume 101, No. 3 (2015)

MAXIMIZATION PROPERTIES OF
AVERAGE PRODUCTION FUNCTION

R. Enkhbat$^1$, N.Tungalag$^2$, Ch. Battuvshin$^3$
$^{1,2}$The School of Business
National University of Mongolia
P.O. Box 46/635, Ulaanbaatar, 210646, Mongolia
$^3$University of Humanities
MONGOLIA


Abstract. It is well known that under classical economics assumptions production functions are concave [1]. Average production maximization as a classical economics problem has been studied in fundamental textbooks [1,7] and in the literature [2, 3, 5, 6, 9]. However, it seems that less attention so far has been paid to properties of the average production function and its maximization methods. Aim of this paper is to fulfill this gap. First, we show that the average production functions are pseudoconcave. Second, we develop an algorithm for solving the average production maximization problem. We implement the algorithm for a mongolian company.

Received: January 17, 2015

AMS Subject Classification: 65K10, 49M05, 90B30

Key Words and Phrases: production function, maximization, pseudoconcavity, numerical methods

Download paper from here.




DOI: 10.12732/ijpam.v101i3.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 407 - 411


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).